# SDR REXA2022050900824

- Difficulty date: April 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313791S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R AT FS 333.00 CORRODED	REMOVED AND REPLACED DAMAGED STRINGER 22R AT FS 333.00 PER CRJ900 SRM 51-42-21-001-001-A01.
